Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The game quantifier


Author: Yiannis N. Moschovakis
Journal: Proc. Amer. Math. Soc. 31 (1972), 245-250
DOI: https://doi.org/10.1090/S0002-9939-1972-0286662-3
MathSciNet review: 0286662
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: For structures that satisfy certain mild definability conditions we show the following result: A relation $ R({x_1}, \cdots ,{x_n})$ has a positive first order inductive definition iff for some first order $ Q(y,{x_1}, \cdots ,{x_n})$,


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0286662-3
Keywords: Inductive definability, abstract hyperarithmetic sets, hyperprojective, infinite alternating quantifier strings
Article copyright: © Copyright 1972 American Mathematical Society